Volume 23, Issue 2
New Estimates for Singular Values of a Matrix

Ming-Xian Pang

J. Comp. Math., 23 (2005), pp. 199-204.

Published online: 2005-04

Preview Full PDF 240 2200
Export citation
  • Abstract

New estimates are provided for singular values of a matrix in this paper. These results generalize and improve corresponding estimates for singular values in [4]-[6].

  • Keywords

Singular value, Directed graph, Circuit.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-199, author = {}, title = {New Estimates for Singular Values of a Matrix}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {2}, pages = {199--204}, abstract = {

New estimates are provided for singular values of a matrix in this paper. These results generalize and improve corresponding estimates for singular values in [4]-[6].

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8807.html} }
TY - JOUR T1 - New Estimates for Singular Values of a Matrix JO - Journal of Computational Mathematics VL - 2 SP - 199 EP - 204 PY - 2005 DA - 2005/04 SN - 23 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8807.html KW - Singular value, Directed graph, Circuit. AB -

New estimates are provided for singular values of a matrix in this paper. These results generalize and improve corresponding estimates for singular values in [4]-[6].

Ming-Xian Pang. (1970). New Estimates for Singular Values of a Matrix. Journal of Computational Mathematics. 23 (2). 199-204. doi:
Copy to clipboard
The citation has been copied to your clipboard